# SDR MWEA96308

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CRACK FOUND IN THE NOSE LANDING GEAR DRAG BRACE SUPPORT WEB.  REPAIRED DRAG BRACE SUPPORT BY INSTALLING A FILLER AND NESTED ANGLE PER DAC TELEX SVC MSP-0321/PDG DATED 7 MAY 96.
